What causes diarrhea?
antibiotic and supportive therapy
Thanks for your query.
I have read your query. You say no vomiting, no cramping. Gram negative bacterial infection may not give fever. I need more information regarding your symptoms so that I am better able to help you. Please give details.
Is there a history some food which would have caused this?
How many Imodium have you taken?
I hope you are not a diabetic or have other medical problems.
My advise is as follows:
-You can take maximum of 6 per day. No more.
-If the motions are watery and / or admixed with blood, it is better to take a course of an antibiotic. It is not worthy to have complications at the age of 70 ( as mentioned above).
-You may continue Imodium if diarrhea persists
-Have curd, banana, probiotics and activated charcoal- helps in control.
sine this is for 3 days- take antibiotic
Thank for your feedback.
Since you are a heart patient and the diarrhea is for three days, it is better to take antibiotic.
It is not a good for the heart patient with a pacemaker to have electrolyte imbalance.
If the frequency of the stool is more than 3 to 4 per day or is troublesome for you you can take a few more Imodium.
Continue probiotics and other thing as already mentioned for an early control
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes consistent diarrhea
- What causes instant diarrhea
- What causes explosive diarrhea
- What causes violent diarrhea
- What are the possible causes for diarrhea
- What causes acid diarrhea
- What causes continuous diarrhea
- What causes diarrhea in children
- What are the causes of prolonged diarrhea
- What can cause diarrhea